# SDR ASOA2013112009436

- Difficulty date: October 24, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,240 hours, 9,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT AT FS 280 INTERNAL SKIN CORRODED BETWEEN S25 LT AND 25 RT   REMOVED CORROSION IAW SRM 51-42-06-001-001-A01 AND 51-21-06-001-001-A01.  CLASSIFIED AS A MAJOR REPAIR.
